# SDR RAIA00405007

- Difficulty date: May 7, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 18,063 hours, 19,072 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

3646-RIC- ANTI-SKID LIGHT ILLUMINATED. MAINTENANCE PLACED ANTI-SKID SYSTEM ON DEFERRAL IAW MEL 32-6.  SUBSEQUENTLY CLEARED DMI BY OPS CHECK ANTI-SKID SYSTEM-OPS CHECK OK.
